Alert archive / Tennessee / River Flood Warnings in 2008

River Flood Warning 9, NWS Memphis, TN

March 3, 2008Dyer County, Tennessee

NWS Memphis, TN issued this river flood warning at Mar 3, 2008, 10:23 PM CST for Dyer County, Tennessee. It took effect at Mar 4, 2008, 4:41 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2008, 10:23 PM CST (04:23 UTC)
In effect from
Mar 4, 2008, 4:41 AM CST
Expired
Mar 4, 2008, 11:57 AM CST
In force
7 hr
Issued by
NWS Memphis, TN
Flood severity
Minor

County Dyer County, TN

The radar

The Memphis radar (KNQA), 90 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fork Forked Deer River at Dyersburg (DYET1).

Action stage
14 ft
Minor stage
22 ft
Moderate stage
26.5 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KMEG 040423
FLWMEG
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1023 PM CST MON MAR 03 2008

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE N.F. FORK FORKED
DEER RIVER.

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TUESDAY MORNING OR SOONER IF CONDITIONS 
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND 
CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DONT DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER 
INFORMATION.

TNC045-041923-
/O.NEW.KMEG.FL.W.0009.080304T1041Z-080305T1200Z/
/DYET1.1.ER.080304T1041Z.080304T1200Z.080305T0600Z.NO/
1023 PM CST MON MAR 03 2008

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE N.F. FORK FORKED DEER RIVER AT DYERSBURG
* FROM EARLY TOMORROW UNTIL EARLY WEDNESDAY MORNING
* AT 10 PM MONDAY THE STAGE WAS...14.4 FEET AND RISING
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 23.0 FEET TOMORROW MORNING
* FLOOD STAGE IS 22.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO 
  NEAR 23.0 FEET BY TOMORROW MORNING. 
* AT 23.0 FEET...MOST LOW LYING AREAS SOUTH AND SOUTHEAST OF DYERSBURG ARE 
  FLOODING. WATER IS BEGINNING TO FLOW OVER BERN MILL ROAD IN SOUTHEAST 
  DYERSBURG

$$
1 follow-up statement
000 
WGUS84 KMEG 041757
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1157 AM CST TUE MAR 04 2008

THE FLOOD WARNING HAS BEEN CANCELLED FOR THE N.F. FORK FORKED DEER RIVER
AT DYERSBURG.
   
THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND 
CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DONT DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER 
INFORMATION.

TNC045-041827-
/O.CAN.KMEG.FL.W.0009.000000T0000Z-080305T1200Z/
/DYET1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1157 AM CST TUE MAR 04 2008

FORECAST INFORMATION FOR
  N.F. FORK FORKED DEER RIVER AT DYERSBURG
* AT 11 AM TUESDAY THE STAGE WAS 17.5 FEET 
* NO FLOODING IS CURRENTLY FORECAST
* MAXIMUM FORECAST STAGE OF 18.0 FEET THIS AFTERNOON
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER WILL RISE TO NEAR 18.0 FEET THIS AFTERNOON


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Mar 3, 10:00 PM CST, 23 minutes earlier.

Area forecast discussion, Mar 3, 10:00 PM CST, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1000 PM CST MON MAR 3 2008

.UPDATE...
ACTIVE WEATHER EVENING OVER THE MIDSOUTH. KNQA RADAR SHOWED A
LARGE AREA OF LIGHT TO MODERATE RAIN EAST OF THE MS RIVER...LIFTING
NORTHEAST. SOME EMBEDDED LIGHTNING...BUT THE VAST MAJORITY OF THE
THUNDERSTORMS WERE OCCURRING OVER THE SOUTHERN HALF OF MS AT
DISCUSSION TIME. WITH NORTH MS WORKED OVER FROM THUNDERSTORMS
THROUGH MUCH OF THE EVENING...HAVE CANCELED THE TORNADO WATCH
ALONG THE SOUTHERN TIER OF THE MEMPHIS COUNTY WARNING AREA.

GOES WATER VAPOR IMAGERY SHOWED AN UPPER LOW OVER NORTH TX...WITH
A DOWNSTREAM DRY SLOT INTO AR. THE UPPER LOW SHOULD TRACK
NORTHEAST OVERNIGHT...ARRIVING IN WEST TN BY MIDDAY TUESDAY.

TRICKY OVERNIGHT FORECAST FOR NORTHERN PORTIONS OF THE MIDSOUTH.
THESE AREAS WERE UNDER THE DRYSLOT AT DISCUSSION TIME...BUT SHOULD
SEE SOME INCREASED SHOWER ACTIVITY OVERNIGHT WITH THE APPROACH OF
THE UPPER LOW. IT APPEARS THAT SUBFREEZING TEMPS OVER SOUTHEAST MO
WILL DROP INTO NORTHEAST AR THE MO BOOTHEEL OVERNIGHT. 00Z NAM
SOUNDINGS SUGGEST FREEZING RAIN/DRIZZLE POTENTIAL. MOISTURE WILL
BE LIMITED...AND WE DO NOT EXPECT ICE ACCUMULATIONS GREATER THAN
ONE QUARTER INCH. HAVE CONVERTED THE SNOW ADVISORY OVER TO A
WINTER WEATHER ADVISORY...GIVEN THE SHORT TERM FREEZING
PRECIPITATION POTENTIAL. AS THE UPPER LOW NEARS AND THE COLUMN
COOLS.. EXPECT SOME SHOW SHOWERS DURING THE DAYLIGHT MORNING HOURS
FROM NORTHEAST AR...THROUGH THE MO BOOTHEEL AND NORTHWEST TN.
TEMPS OVER NORTHWEST TN LIKELY TOO WARM FOR SNOW TO STICK ON
ANYTHING BUT GRASSY AREAS. FURTHER WEST...MAY SEE 1 INCH... TO
ISOLATED 3 INCH AMOUNTS OVER NORTHEAST AR. BEST ACCUMULATION
CHANCES APPEAR TO BE NORTH OF A WALNUT RIDGE TO KENNETT LINE. KEEN
OBSERVERS IN THE MEMPHIS AREA MAY SEE A FLAKE OR TWO IN THE
AIR TUESDAY.

PWB

&&

.PREV DISCUSSION... /ISSUED 411 PM CST MON MAR 3 2008/

DISCUSSION...

SEVERE THUNDERSTORMS...HEAVY RAINFALL AND FLOODING...AND
SNOW ACCUMULATIONS THROUGH MIDDAY TUESDAY ARE THE MAIN
FORECAST CHALLENGES.

AS FAR MODELS ARE CONCERNED...PREFERRED THE GFS MODEL...SO STAYED
FAIRLY CLOSE TO ITS SOLUTION.

AT 4 PM CST ACROSS THE MIDSOUTH...SHOWERS AND THUNDERSTORMS WITH
HEAVY RAINFALL WERE OCCURRING NORTH OF A CLARKSDALE MS TO
HENDERSON TN LINE. TEMPERATURES RANGED FROM THE UPPER 30S NEAR
POCAHONTAS AR TO MID 70S NEAR ABERDEEN MS. A COLD FRONT STRETCHED
OVER THE AREA FROM A SURFACE LOW NEAR PHILLIPS COUNTY AR TO
DRESDEN TN.

FIRST...APPEARS THE SEVERE THUNDERSTORM POTENTIAL IS ONLY CONFINED
TO NORTH MISSISSIPPI THROUGH 2 AM CST WHERE SURFACE INSTABILITY
IS PRESENT. TORNADO WATCH CURRENTLY COVERING AREAS ALONG AND SOUTH
OF A CHARLESTON MS TO ABERDEEN MS LINE MAY HAVE TO BE EXTENDED A
BIT FARTHER NORTH TO POSSIBLY INCLUDE OXFORD AND TUPELO MS...BUT
NOT AS FAR AS THE TN STATE LINE. WITH WEAK INSTABILITY EXPECTED...
LIFTED INDICES -1 TO -3...AND VERY LITTLE CAP IN PLACE...ONLY A
HANDFUL OF SEVERE WEATHER REPORTS ARE EXPECTED...MAINLY DAMAGING
WIND OF 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. STILL CANNOT
RULE OUT A TORNADO OR TWO OVER N MS THIS EVENING. ANY SEVERE
WEATHER WILL BE OUT OF THE AREA BY 2 AM CST.

SECOND...HEAVY RAINFALL AND FLOODING CAN BE EXPECTED OVER MANY PARTS
OF THE MIDSOUTH...PARTICULARLY ALONG AND NORTH OF INTERSTATE 40.
OVER 2 INCHES OF RAINFALL HAS ALREADY OCCURRED OVER NE AR AND
MO BOOTHEEL. FLASH FLOOD WARNINGS ARE IN EFFECT AND ADDITIONAL
ONES MAY BE NEEDED AS TOTAL RAINFALL AMOUNTS IN THE 2 TO 4 INCH
RANGE CAN BE EXPECTED. THE RAIN SHOULD END OVER MUCH OF THE AREA
BY MIDNIGHT CST...ENDING THE FLOOD THREAT. SINCE WARNINGS ARE IN
EFFECT...NO FLOOD WATCH WILL BE ISSUED.

THIRD...A WIND ADVISORY CONTINUES SOUTH OF A WYNNE AR TO
DRESDEN TN LINE THROUGH 6 PM CST WITH WIND GUSTS UP TO 40 MPH CAN
BE EXPECTED. BRIEF STRONG GUSTS IN THUNDERSTORMS AND JUST BEHIND
THE COLD FRONT CAN BE EXPECTED THIS EVENING...BUT DO NOT PLAN ON
EXTENDING THIS ADVISORY AT THIS TIME.

FOURTH...ISSUED A SNOW ADVISORY FOR AREAS NORTH OF A JONESBORO AR
TO CARUTHERSVILLE MO WHERE 1 TO 2 INCHES OF SNOWFALL CAN BE
EXPECTED BETWEEN 3 AM AND NOON CST TUESDAY WITH THE UPPER LOW
MOVING OVERHEAD. THINK THE PREDOMINANT PRECIPITATION TYPE WILL
BE SNOW...THOUGH SLEET MAY MIX IN ON THE ONSET.

AS FOR TEMPERATURES...STAYED CLOSE TO GFS/MAVMOS
GUIDANCE THROUGHOUT.

TUESDAY AND BEYOND...GENERALLY MADE VERY FEW CHANGES TO THE
PREVIOUS FORECAST AS RATHER TRANQUIL WEATHER CAN BE EXPECTED.
KEPT LOW CHANCES OF PRECIPITATION WEDNESDAY NIGHT/THURSDAY
AND AGAIN FRIDAY NIGHT...BUT CONFIDENCE REMAINS LOW AND
ANY PRECIPITATION IS EXPECTED TO BE ON THE LIGHT SIDE.
OVERALL...BELOW NORMAL TEMPERATURES ARE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  36  38  33  58 / 100  30   0   0
MKL  39  42  28  57 / 100  50  10   0
JBR  32  35  28  51 / 100  40   0   0
TUP  43  45  31  60 / 100  20   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER WEATHER ADVISORY UNTIL 12 PM CST TUESDAY FOR CLAY-
     CRAIGHEAD-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.

MO...WINTER WEATHER ADVISORY UNTIL 12 PM CST TUESDAY FOR DUNKLIN-
     PEMISCOT.

MS...NONE.
TN...&&
Hazardous weather outlook, Mar 3, 3:44 PM CST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
344 PM CST MON MAR 3 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-042345-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
344 PM CST MON MAR 3 2008

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS SOUTH OF A
CLARKSDALE MISSISSIPPI TO TUPELO MISSISSIPPI LINE. A SLIGHT
RISK OF SEVERE THUNDERSTORMS IS IN EFFECT FOR THE REST OF
NORTH MISSISSIPPI.

THE TIME OF GREATEST THREAT IS THROUGH 2 AM CST ALONG AND JUST
AHEAD OF A STRONG COLD FRONT. THE PRIMARY SEVERE WEATHER THREAT
IS DAMAGING WINDS OF 60 MPH...BUT HAIL UP TO THE SIZE OF QUARTERS...
A FEW TORNADOES...AND LOCALLY HEAVY RAINFALL ARE POSSIBLE.

FLASH FLOODING IS LIKELY IN MANY AREAS NORTH OF A MARIANNA ARKANSAS
TO MEMPHIS TO UNION CITY TENNESSEE LINE AND IS POSSIBLE OVER THE
REST OF THE MIDSOUTH THROUGH 2 AM CST. TOTAL RAINFALL AMOUNTS WILL
BE 2 TO 4 INCHES NORTH OF INTERSTATE 40 AND 1 TO 2 INCHES SOUTH.
FLASH FLOOD AND RIVER FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF
THE MIDSOUTH.

A WIND ADVISORY IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A WYNNE
ARKANSAS TO MARTIN TENNESSEE LINE WHERE WINDS OF 25 TO 30 MPH WITH
GUSTS AROUND 40 MPH ARE EXPECTED THROUGH 6 PM CST.

SNOW ACCUMULATIONS UP TO 1 INCH ARE POSSIBLE NORTH OF A JONESBORO
ARKANSAS TO CARUTHERSVILLE MISSOURI LINE AFTER 3 AM CST. A SNOW
ADVISORY IS IN EFFECT FOR THESE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE NORTH OF A
JONESBORO ARKANSAS TO CARUTHERSVILLE LINE TUESDAY MORNING. A SNOW
ADVISORY IS IN EFFECT FOR THESE AREAS. THIS MAY RESULT IN MINOR
TRAVEL INCONVENIENCES.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT OFFICIALS
MAY BE NEEDED THROUGH 2 AM CST ACROSS NORTH MISSISSIPPI IN SUPPORT
OF SEVERE WEATHER OPERATIONS.

SPOTTERS ARE ALSO ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS LATE
TONIGHT INTO TUESDAY MORNING TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MEMPHIS TENNESSEE.

MBS

In the hours before

Special weather statement, Mar 3, 5:19 PM CST, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
519 PM CST MON MAR 3 2008

MSZ001-008-032345-
DE SOTO MS-TATE MS-
519 PM CST MON MAR 3 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  EASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  CENTRAL TATE COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 5 MILES WEST OF SENATOBIA AT 519 PM CST...
MOVING NORTHEAST AT 60 MPH.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE
ANTICIPATED.

PEOPLE IN DESOTO AND TATE COUNTIES...INCLUDING THE CITIES OF
HERNANDO...OLIVE BRANCH AND SENATOBIA...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 545 PM
CST.
Local storm report, Mar 3, 5:27 PM CST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
527 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
03/03/2008                   CRAIGHEAD          AR   LAW ENFORCEMENT

            COUNTY ROADS BEGINNING TO FLOOD IN CRAIGHEAD COUNTY.

0505 PM     FLASH FLOOD      PARAGOULD               36.06N 90.51W
03/03/2008                   GREENE             AR   LAW ENFORCEMENT

            ROADS BECOMING FLOODED AND IMPASSABLE COUNTYWIDE DUE TO
            FLOODING.

0525 PM     FLASH FLOOD      2 S HARRISBURG          35.53N 90.72W
03/03/2008                   POINSETT           AR   LAW ENFORCEMENT

            HIGHWAY 1 SOUTH OF HARRISBURG IS FLOODED.

&&

JKT
Local storm report, Mar 3, 6:45 PM CST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
645 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
03/03/2008                   CRAIGHEAD          AR   LAW ENFORCEMENT

            COUNTY ROADS BEGINNING TO FLOOD IN CRAIGHEAD COUNTY.

0505 PM     FLASH FLOOD      PARAGOULD               36.06N 90.51W
03/03/2008                   GREENE             AR   LAW ENFORCEMENT

            ROADS BECOMING FLOODED AND IMPASSABLE COUNTYWIDE DUE TO
            FLOODING.

0525 PM     FLASH FLOOD      2 S HARRISBURG          35.53N 90.72W
03/03/2008                   POINSETT           AR   LAW ENFORCEMENT

            HIGHWAY 1 SOUTH OF HARRISBURG IS FLOODED.

0630 PM     FLASH FLOOD      4 E DOWNTOWN MEMPHIS    35.13N 89.98W
03/03/2008                   SHELBY             TN   EMERGENCY MNGR

            FLOODING REPORTED AT THE INTERSECTION OF MADISON AND
            BELVEDERE IN MIDTOWN MEMPHIS.

0630 PM     FLASH FLOOD      2 NW SOUTHEAST MEMPHIS  35.09N 89.91W
03/03/2008                   SHELBY             TN   EMERGENCY MNGR

            FLOODING IN THE 1100 BLOCK OF WHITE STATION IN EAST
            MEMPHIS.

&&

JKT
Local storm report, Mar 3, 7:00 PM CST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
700 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
03/03/2008                   CRAIGHEAD          AR   LAW ENFORCEMENT

            COUNTY ROADS BEGINNING TO FLOOD IN CRAIGHEAD COUNTY.

0505 PM     FLASH FLOOD      PARAGOULD               36.06N 90.51W
03/03/2008                   GREENE             AR   LAW ENFORCEMENT

            ROADS BECOMING FLOODED AND IMPASSABLE COUNTYWIDE DUE TO
            FLOODING.

0525 PM     FLASH FLOOD      2 S HARRISBURG          35.53N 90.72W
03/03/2008                   POINSETT           AR   LAW ENFORCEMENT

            HIGHWAY 1 SOUTH OF HARRISBURG IS FLOODED.

0622 PM     TSTM WND DMG     BATESVILLE              34.32N 89.94W
03/03/2008                   PANOLA             MS   LAW ENFORCEMENT

            ONE TRAILER BLOWN OVER...SIGNS KNOCKED DOWN...AND ONE
            CARPORT BLOWN OVER IN BATESVILLE.

0630 PM     FLASH FLOOD      4 E DOWNTOWN MEMPHIS    35.13N 89.98W
03/03/2008                   SHELBY             TN   EMERGENCY MNGR

            FLOODING REPORTED AT THE INTERSECTION OF MADISON AND
            BELVEDERE IN MIDTOWN MEMPHIS.

0630 PM     FLASH FLOOD      2 NW SOUTHEAST MEMPHIS  35.09N 89.91W
03/03/2008                   SHELBY             TN   EMERGENCY MNGR

            FLOODING IN THE 1100 BLOCK OF WHITE STATION IN EAST
            MEMPHIS.

0655 PM     FLASH FLOOD      BATESVILLE              34.32N 89.94W
03/03/2008                   PANOLA             MS   TRAINED SPOTTER

            FLOODING IN DOWNTOWN BATESVILLE...BEGINNING TO COME INTO
            HOMES.

&&

JKT
Special weather statement, Mar 3, 7:52 PM CST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
752 PM CST MON MAR 3 2008

MSZ004-005-040215-
ALCORN MS-TIPPAH MS-
752 PM CST MON MAR 3 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  WESTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 6
MILES NORTHWEST OF RIPLEY AT 752 PM CST...MOVING NORTHEAST AT 35 MPH.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE
ANTICIPATED.

PEOPLE IN ALCORN AND TIPPAH COUNTIES...INCLUDING THE CITY OF
RIPLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT IS IN EFFECT UNTIL 815 PM CST.
Local storm report, Mar 3, 9:34 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
934 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
03/03/2008                   CRAIGHEAD          AR   LAW ENFORCEMENT

            COUNTY ROADS BEGINNING TO FLOOD IN CRAIGHEAD COUNTY.

0505 PM     FLASH FLOOD      PARAGOULD               36.06N 90.51W
03/03/2008                   GREENE             AR   LAW ENFORCEMENT

            ROADS BECOMING FLOODED AND IMPASSABLE COUNTYWIDE DUE TO
            FLOODING.

0525 PM     FLASH FLOOD      2 S HARRISBURG          35.53N 90.72W
03/03/2008                   POINSETT           AR   LAW ENFORCEMENT

            HIGHWAY 1 SOUTH OF HARRISBURG IS FLOODED.

0622 PM     TSTM WND DMG     BATESVILLE              34.32N 89.94W
03/03/2008                   PANOLA             MS   LAW ENFORCEMENT

            ONE TRAILER BLOWN OVER...SIGNS KNOCKED DOWN...AND ONE
            CARPORT BLOWN OVER IN BATESVILLE.

0630 PM     FLASH FLOOD      4 E DOWNTOWN MEMPHIS    35.13N 89.98W
03/03/2008                   SHELBY             TN   EMERGENCY MNGR

            FLOODING REPORTED AT THE INTERSECTION OF MADISON AND
            BELVEDERE IN MIDTOWN MEMPHIS.

0630 PM     FLASH FLOOD      2 NW SOUTHEAST MEMPHIS  35.09N 89.91W
03/03/2008                   SHELBY             TN   EMERGENCY MNGR

            FLOODING IN THE 1100 BLOCK OF WHITE STATION IN EAST
            MEMPHIS.

0655 PM     FLASH FLOOD      BATESVILLE              34.32N 89.94W
03/03/2008                   PANOLA             MS   TRAINED SPOTTER

            FLOODING IN DOWNTOWN BATESVILLE...BEGINNING TO COME INTO
            HOMES.

0700 PM     TSTM WND DMG     14 SW BOLIVAR           35.12N 89.17W
03/03/2008                   HARDEMAN           TN   LAW ENFORCEMENT

            TREES DOWN ON HICKORY VALLEY AND NEW CASTLE ROADS.

&&

KNS

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 6:31 PM CSTSevere Thunderstorm WarningMEGFayette, Hardeman44 min
Mar 3, 10:20 PM CSTRiver Flood WarningMEGObion, Weakley14 hr
Mar 3, 10:20 PM CSTRiver Flood WarningMEGDyer, Gibson, Obion7 days
Mar 3, 10:26 PM CSTRiver Flood WarningMEGCrockett, Dyer, Lauderdale9 days
Mar 4, 12:42 PM CSTRiver Flood WarningMEGMadison4 days

Nearby

River Flood Warnings in Tennessee, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.